Search Results

1 - 1 of 1 items :

  • Cartesian product x
  • Numerical and Computational Mathematics x
  • Discrete Mathematics x
Clear All
Optimal Quantization for Piecewise Uniform Distributions

] HAYNE, A.—KOIVUSALO, H.: Constructing bounded remainder sets and cut-andproject sets which are bounded distance to lattices , Israel J. Math. 212 (2016), no. 1, 189–201. [HS] HEWITT, E.—SAVAGE, L.: Symmetric measures on Cartesian products , Trans. Amer. Math. Soc. 80 (1955), 470–501. [K] KHINCHIN, A.: Einige Sätze über Kettenbrüche, mit Anwendungen auf die Theorie der Diophantischen Approximationen , Math. Ann. 92 (1924), no. 1–2, 115–125. [KN] KUIPERS, L.—NIEDERREITER, H.: Uniform Distribution of Sequences . John Wiley and Sons, New York

Open access